# SDR 04FDEA03404

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 6516880
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT HORIZONTAL STAB FIXED L/E INTERNAL VERTICAL WEB L/E STA 29.  *S/D*  REPAIRED PER SRM 55-10-1 FIG 1, 51-30-2, 51-10-1, 55-10-4, 51-30-5.
